# SDR SWAA2019111938949

- Difficulty date: November 18, 2019
- Submitted: November 19, 2019
- Operation: Air carrier
- Aircraft: N8502Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 36666
- Aircraft time: 11,280 hours, 4,956 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 81000
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERIOR EMERGENCY EXIT LIGHT AT AFT ENTRY INOP.         / RELAMPED LIGHT PER AMM.
